# SDR CALA2014063091369

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 67,492 hours, 25,345 cycles
- Engine: Iae V2527A5
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Unsecure
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RETRACTABLE LAND LIGHT SWITCH NEEDS SECURING.  SECURED RT RETRACTABLE LANDING LIGHT SWITCH.  OPERATIONS CHECKED OK.
